MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE
Catalog Number 10282969
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the dca vantage analyzer mixed results from two different patient samples tested with the unique sample identification (id).The dca generated results from a sample processed on patient-1, and combined the results from a patient-2 sample using the id of patient-2.While no results were displayed for the patient-1 id.Results were reported to physician.No delayed or unnecessary treatment/medical procedure.
 
Additional Manufacturer Narrative
The customer returned their system to siemens for physical inspection and investigation.An investigation was conducted on the returned device.As part of the investigation, the database was reviewed.No patient results were documented as reported.The root cause is unknown.Instrument is operating as intended.

Brand Name
DCA VANTAGE
Common Device Name
DCA VANTAGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key21716453
Report Number3002637618-2025-00023
Device Sequence Number17342594
Product Code LCP
UDI-Device Identifier00630414551364
UDI-Public(01)00630414551364
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K071466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10282969
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Initial Report FDA Received Date03/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown